Подписаться
Oleg Musin
Oleg Musin
Подтвержден адрес электронной почты в домене utrgv.edu
Название
Процитировано
Процитировано
Год
The kissing number in four dimensions
OR Musin
Annals of Mathematics, 1-32, 2008
213*2008
Properties of the Delaunay triangulation
OR Musin
Proceedings of the thirteenth annual symposium on Computational geometry …, 1997
1091997
The problem of the twenty-five spheres
OR Musin
Russian Mathematical Surveys 58 (4), 794, 2003
772003
The Tammes Problem for N = 14
OR Musin, AS Tarasov
Experimental Mathematics 24 (4), 460-468, 2015
672015
The kissing problem in three dimensions
OR Musin
Discrete & Computational Geometry 35, 375-384, 2006
662006
The strong thirteen spheres problem
OR Musin, AS Tarasov
Discrete & Computational Geometry 48, 128-141, 2012
642012
Spherical two-distance sets
OR Musin
Journal of Combinatorial Theory, Series A 116 (4), 988-995, 2009
612009
A survey on the kissing numbers
P Boyvalenkov, S Dodunekov, OR Musin
arXiv preprint arXiv:1507.03631, 2015
422015
Multivariate positive definite functions on spheres.
OR Musin
Discrete geometry and algebraic combinatorics 625, 177-190, 2013
31*2013
Bounds on three-and higher-distance sets
OR Musin, H Nozaki
European Journal of Combinatorics 32 (8), 1182-1190, 2011
282011
Extensions of Sperner and Tucker's lemma for manifolds
OR Musin
Journal of Combinatorial Theory, Series A 132, 172-187, 2015
272015
Bounds on sets with few distances
A Barg, OR Musin
arXiv preprint arXiv:0905.2423, 2009
272009
Borsuk-Ulam type theorems for manifolds
O Musin
Proceedings of the American Mathematical Society 140 (7), 2551-2560, 2012
262012
KKM type theorems with boundary conditions
OR Musin
Journal of Fixed Point Theory and Applications 19, 2037-2049, 2017
242017
The one-sided kissing number in four dimensions
OR Musin
Periodica Mathematica Hungarica 53 (1-2), 209-225, 2006
242006
Optimal packings of congruent circles on a square flat torus
OR Musin, AV Nikitenko
Discrete & Computational Geometry 55, 1-20, 2016
222016
Codes in spherical caps
A Barg, OR Musin
arXiv preprint math/0606734, 2006
222006
On rigid Hirzebruch genera
OR Musin
arXiv preprint arXiv:0809.3063, 2008
192008
Bounds for codes by semidefinite programming
OR Musin
Proceedings of the Steklov Institute of Mathematics 263 (1), 134-149, 2008
172008
Action of a circle on homotopy complex projective spaces
OR Musin
Mathematical notes of the Academy of Sciences of the USSR 28 (1), 533-540, 1980
141980
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20